MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5021/ad.2018.30.4.454

Медицинская библиотека · Annals of dermatology · 2018

Development of Vitiligo-Like Depigmentation after Treatment of Lentigo Maligna Melanoma with 5% Imiquimod Cream.

Kim Na Hee, Lee Jee Bum, Yun Sook Jung

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 69-year-old man presented with a black irregular patch on his left cheek. Skin biopsy revealed lentigo maligna melanoma in situ. He was treated via partial excision of the melanoma, followed by the application of 5% imiquimod cream every other night for 6 to 8 hours. The patient experienced severe local inflammation accompanied by burning, edema, and erythema, as well as oozing and crusting. The patient discontinued using the imiquimod cream after 15 applications because of the inflammation. Depigmentation was noted in the treated area 3 months after the initiation of treatment with imiquimod cream. Histological examination using Melan-A staining of the depigmented area revealed an absence of melanocytes, which is consistent with vitiligo. The depigmented lesions improved considerably after a 5-year follow-up, and there was no recurrence of melanoma.

Для цитирования: Kim Na Hee, Lee Jee Bum, Yun Sook Jung. Development of Vitiligo-Like Depigmentation after Treatment of Lentigo Maligna Melanoma with 5% Imiquimod Cream.. Annals of dermatology. 2018. DOI: 10.5021/ad.2018.30.4.454.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.